# SDR GTIA050168

- Difficulty date: May 7, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN STRINGER 18R CUSP CORRODED.    INSTALLED NEW SECTION OF CUSP.  AND REPAIR ANGLES.  INSTALLED WEB.  INSTALLED REPAIR ANGLES.  INSTALLED TWO AIR GRILLS.  INSTALLED RIGHT OUTBOARD FLOORBOARDS.  INSTALLED FRAME FITTINGS.  INSTALLED WEB STATION.  (M)
